MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L ESOPH STETH 400 SERIES 18 FR, 400 SERIES = 2 PRONGS; STETHOSCOPE, ESOPHAGEAL, WITH ELECTRICAL CONDUCTORS

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L ESOPH STETH 400 SERIES 18 FR, 400 SERIES = 2 PRONGS; STETHOSCOPE, ESOPHAGEAL, WITH ELECTRICAL CONDUCTORS
Model Number 81-040418
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A distributing facility reported, "sensor malfunction.The machine could not read the temperature." deroyal industries requested return of the sample, however, it has not yet been returned.Deroyal reviewed work orders and failure mode and effects analysis (fmeas) and no issues were found.An inventory check was completed on 125 esophageal stethoscopes and all were within specification.A complaint to sales ratio was calculated and was found to be (b)(4).Root cause: because the device was not returned and no issues or discrepancies were identified with product records, the root cause could not be determined.Corrective and preventive actions: because no root cause was determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this issue and item.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
A distributing facility reported, "sensor malfunction.The machine could not read the temperature.".

Brand Name
ESOPH STETH 400 SERIES 18 FR, 400 SERIES = 2 PRONGS
Common Device Name
STETHOSCOPE, ESOPHAGEAL, WITH ELECTRICAL CONDUCTORS
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS  146
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS   146
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19951451
Report Number9613793-2023-00018
Device Sequence Number8801640
Product Code BZT
UDI-Device Identifier00749756045988
UDI-Public00749756045988
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K193027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-040418
Device Lot Number56992951
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown